# SDR CALA0300631

- Difficulty date: November 9, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 16,240 hours, 5,691 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: G-2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT I/B G-2 GALLEY MOUNT CORRODED.  THE CORROSION WAS REMOVED AND A DOUBLER WAS INSTALLED IAW ECRA 2531-01056.
